Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 28, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 3, 2006, 6:05 PM EST for Franklin County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2006, 6:05 PM EST (23:05 UTC)
- Expired
- Feb 3, 2006, 6:30 PM EST
- In force
- 25 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Franklin County, FL
The radar
The Tallahassee radar (KTLH), 63 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 3, 4:49 PM EST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 032305
SVRTAE
FLC037-032330-
/O.NEW.KTAE.SV.W.0028.060203T2305Z-060203T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 PM EST FRI FEB 3 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FRANKLIN COUNTY IN FLORIDA
THIS INCLUDES THE CITY OF CARRABELLE
* UNTIL 630 PM EST(530 PM CST)
* AT 559 PM EST(459 PM CST)...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF
CARRABELLE...OR ABOUT 8 MILES EAST OF APALACHICOLA...AND MOVING
NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CARRABELLE BY 610 PM EST(510 PM CST)...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE WARNING.
PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE
LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.
LAT...LON 2982 8491 3001 8462 2998 8444 2999 8444
2996 8442 2993 8432 2989 8439 2993 8444
2992 8454 2979 8475 2977 8473 2983 8456
2981 8456 2979 8468 2969 8479
$$
12-WATSON1 follow-up statement
000
WWUS52 KTAE 032313
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
609 PM EST FRI FEB 3 2006
FLC037-032330-
/O.CON.KTAE.SV.W.0028.000000T0000Z-060203T2330Z/
FRANKLIN FL-
609 PM EST FRI FEB 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EST(530 PM CST) FOR EASTERN FRANKLIN COUNTY...
AT 605 PM EST(505 PM CST)...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE IN EAST POINT. THIS STORM WAS LOCATED NEAR GREEN POINT...OR
ABOUT 8 MILES SOUTHWEST OF CARRABELLE...MOVING NORTHEAST AT 50 MPH.
THERE IS A SECOND SEVERE THUNDERSTORM ABOUT 5 MILES SOUTH OF DOG
ISLAND MOVING NORTHEAST TOWARD ALLIGATOR POINT.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CARRABELLE BY 615 PM EST(515 PM CST)...
MCINTYRE AND ST TERESA AND ALLIGATOR POINT BY 630 PM EST(530 PM
CST)...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 2982 8491 3001 8462 2998 8444 2999 8444
2996 8442 2993 8432 2989 8439 2993 8444
2992 8454 2979 8475 2977 8473 2983 8456
2981 8456 2979 8468 2969 8479
$$
12-WATSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 2:30 PM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Feb 3, 2:30 PM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATE FIRE WEATHER
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EST FRI FEB 3 2006
.SYNOPSIS...A WEAK STALLED BOUNDARY POSSIBLE IN THE ANALYSIS OVER N
FL...WITH A WEAK SURFACE LOW OFF THE NE TX COAST. STILL EXPECTING
THE UPPER SHORTWAVE...NOT IN THE SE PLAINS...TO MOVE EAST & DEEPEN
OVER THE LOWER MS VALLEY. SURFACE DEWPOINT TEMPS HAVE REBOUNDED INTO
THE LOWER 60S OVER N FL...UPPER 50S NORTH OF THE BOUNDARY. WE ARE
SEEING SOME BREAKS IN THE CLOUD COVER THIS AFTERNOON & HEATING WILL
ADD TO THE UNSTABLE ATMOSPHERE. CURRENT LAPS DATA HAS THE MOST
UNSTABLE AIR OVER THE COASTAL WATERS. THEREFORE...UNTIL THE UPPER
ENERGY ASSOCIATED WITH THE SHORTWAVE OVER THE SE PLAINS REACHES N
FL...THEN CONVECTION WILL BREAK OUT. LOW LEVEL JET FORECAST IS
MARGINAL...BUT GOOD UPPER LEVEL DIVERGENCE WILL HELP. SPC DAY ONE
HAS THE ENTIRE AREA IN A SLIGHT RISK FOR STRONG TO SEVERE STORMS...&
THIS CONTINUES TO LOOK GOOD. SHOULD SEE ISOLATED STRONG TO SEVERE
LATE THIS AFTERNOON TO EVENING. MAIN THREAT SHOULD BE DAMAGING
WINDS...HAIL...& ISOLATED TORNADOES. WITH THURSDAYS HEAVY
RAIN...LOCALIZED FLOODING POTENTIAL WILL EXIST.
&&
.SHORT TERM (TONIGHT THROUGH SUNDAY)...
AS STATED...CONVECTION THIS EVENING SHOULD BE MAXIMIZED FROM AROUND
22Z TO 06Z...AS THE MAIN SURGE OF UPPER DYNAMICS MOVES ACROSS THE
CWA. THE SURFACE LOW BY 06Z SATURDAY IS FORECAST TO BE IN THE
EASTERN TN VALLEY...WITH A COLD FRONT SOUTH TO THE FL PANHANDLE. BY
12Z SATURDAY...THE COLD FRONT SHOULD HAVE PUSHED TO NEAR
KGVN...TAKING MUCH OF THE CONVECTION WITH IT. WILL LEAVE A SMALL
CHANCE OF RAIN IN THE FORECAST EARLY SATURDAY...THEN BREAKING OUT
FROM NOON ON. NW FLOW SHOULD MIX THINGS QUICKLY AS WELL AS THE COLD
AIR ADVECTION. SOME STRATA-CU WILL BE POSSIBLE OVER THE AREA UNTIL
SUNSET. BREEZY CONDITIONS WILL ALSO BE POSSIBLE SATURDAY BEHIND THE
FRONT. THE BECOMING CLEAR & COLD. TEMPS LOWER TO AROUND 30 WITH SOME
WIND KEEPING TEMPS UP A BIT...ABOVE FREEZING ALONG THE COAST. SUNNY
& COOL FOR SUNDAY. TEMPS A BIT BELOW NORMAL.
.LONG TERM (MONDAY THROUGH FRIDAY)...
MEAN LONG WAVE TROUGH SETTLES OVER THE EASTERN U.S. A BIT BELOW
NORMAL TEMPS WILL BE EXPECTED. A FAST MOVING SYSTEM ON MONDAY WILL
BRING SOME CLOUDS & A SMALL CHANCE OF RAIN. ALSO A REINFORCING SHOT
OF COOL AIR FILTERS IN FOR TUESDAY TO WEDNESDAY...AS A SURFACE HIGH
PRESSURE SETTLES TO THE SE U.S. GENERALLY DRY THROUGH THURSDAY. THEN
THE NEXT FAST MOVING SYSTEM & COLD FRONT ON FRIDAY...WITH A SMALL
CHANCE OF RAIN.
&&
.MARINE...SCEC ON GOING WITH WIND & SEAS. STILL LOOKS TO INCREASE
TONIGHT AHEAD OF & BEHIND THE COLD FRONT TO SCA LEVELS. THIS SHOULD
LAST THROUGH SATURDAY NIGHT...ESPECIALLY IN THE WELL OFFSHORE
WATERS...THEN LOWERING TO SCEC ON SUNDAY. LOWERING BELOW SCEC LATER
SUNDAY TO MONDAY...THEN BACK TO SCEC AS THE MONDAY SYSTEM MOVES
THROUGH.
&&
.FIRE WEATHER...NO CONCERNS TODAY. ON SATURDAY...WILL ISSUE FIRE
WEATHER WATCH FOR INLAND N FL...WITH WIND SPEEDS AROUND 15 MPH OR
ABOVE & AN RH AROUND 35%...COULD SEE RED FLAG CONDITIONS FOR A FEW
HOURS LATE IN THE AFTERNOON. SUNDAY MAY DRY OUT A BIT MORE TO HAVE
NEAR 35% FOR A FEW HOURS. WILL ISSUE WATCH FOR SUNDAY AFTER LATER
RUNS ARE ANALYSIS.
&&
.AVIATION...AS A SURFACE FRONT MOVES THROUGH THE AREA TODAY IT WILL
BRING THE CHANCE FOR SHRA/TSRA TO ALL TAF SITES LATE THIS AFTERNOON
AND INTO THE EARLY EVENING. MVFR CONDITIONS WILL PREVAIL FOR MOST
SITES...BUT WILL HAVE TEMPO IFR INTO THE NIGHT. AFTER THE FRONTAL
PASSAGE...SKIES WILL BEGIN TO CLEAR BY 14Z SATURDAY AND WINDS OUT OF
THE NORTH MAY BE GUSTY AT TIMES SATURDAY AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 53 60 29 62 / 50 20 00 00
PANAMA CITY 52 61 38 62 / 50 20 00 00
DOTHAN 50 56 32 58 / 50 20 00 00
ALBANY 50 57 31 58 / 50 20 00 00
VALDOSTA 54 60 32 61 / 50 20 00 00
CROSS CITY 56 63 35 62 / 50 20 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE
FL...FIRE WEATHER WATCH SATURDAY LATE AFTERNOON FOR INLAND
AREAS.
&&
AVIATION/FIRE WEATHER...AH/TB
PUBLIC/MARINE...MCTHazardous weather outlook, Feb 3, 5:22 AM EST, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 522 AM EST FRI FEB 3 2006 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE REGION... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-032042- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 522 AM EST FRI FEB 3 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PATCHY FOG WILL LIFT THIS MORNING. THEN...ANOTHER STRONG LOW PRESSURE SYSTEM WILL DEVELOP IN LOUISIANA AND MOVE RAPIDLY NORTHEAST DRAGGING A COLD FRONT ACROSS THE LOCAL AREA LATER TONIGHT. AHEAD OF THE FRONT...THIS LOW WILL INTERACT WITH AN APPROACHING SHORT WAVE TO GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS THE FLORIDA BIG BEND AND SOUTH CENTRAL GEORGIA BEGINNING LATE MORNING AND CONTINUING UNTIL THE FRONT PASSES. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE OVER THE COASTAL WATERS...FLORIDA PANHANDLE AND SOUTHEAST ALABAMA BUT ALL AREAS ARE AT RISK. THE STORM PREDICTION CENTER HAS PLACED ALL OF THE REGION IN A SLIGHT RISK FOR SEVERE WEATHER. THE MAIN THREATS FROM THESE STORMS WILL BE STRONG DAMAGING STRAIGHT LINE WINDS. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE SEEN IN MANY OF THESE THUNDERSTORMS. SOME OF THE STRONGEST STORMS MAY PRODUCE SMALL HAIL. ALTHOUGH MARINE WINDS AND SEAS WILL DECREASE THIS MORNING...THEY WILL BE HIGHER WITH FREQUENT GUSTS NEAR ANY STORMS. AS THE FRONT EXITS FROM WEST TO EAST LATE TONIGHT...OFFSHORE WINDS AND SEAS WILL RAPIDLY INCREASE CREATING LIKELY SMALL CRAFT ADVISORY CRITERIA. THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE PANHANDLE AND FRANKLIN COUNTY BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...AFTER THE FRONT EXITS...STRONG HIGH PRESSURE WILL BUILD IN DURING THE WEEKEND. BREEZY AND GUSTY OFFSHORE WINDS ARE EXPECTED ON SATURDAY. SKIES WILL CLEAR AND PREDAWN TEMPERATURES SATURDAY NIGHT INTO SUNDAY AND LIKELY SUNDAY NIGHT INTO MONDAY WILL DROP TO AT OR BELOW FREEZING IN MANY INLAND LOCATIONS. A SECOND STORM SYSTEM WILL APPROACH THE REGION ON TUESDAY WITH A CHANCE OF RAIN BUT NO SEVERE WEATHER IS ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. ALWAYS HEED THE ADVICE OF THE BEACH PATROL AND LOCAL OFFICIALS. WATCH YOUR CHILDREN. BE ESPECIALLY CAUTIOUS NEAR PIERS...JETTIES...AND UNGUARDED BEACHES. 24-BLOCK
In the hours before
Special weather statement, Feb 3, 4:52 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 452 PM EST FRI FEB 3 2006 FLZ007>019-026>029-034-GAZ155>160-040200- BAY FL-BROOKS GA-CALHOUN FL-COASTAL WALTON FL-DECATUR GA-DIXIE FL- FRANKLIN FL-GADSDEN FL-GRADY GA-GULF FL-HOLMES FL-INLAND WALTON FL- JACKSON FL-JEFFERSON FL-LAFAYETTE FL-LEON FL-LIBERTY FL-LOWNDES GA- MADISON FL-SEMINOLE GA-TAYLOR FL-THOMAS GA-WAKULLA FL-WASHINGTON FL- INCLUDING THE CITIES OF...APALACHICOLA...BAINBRIDGE...BLOUNTSTOWN... BONIFAY...CAIRO...CALLAWAY...CARRABELLE...CHIPLEY...CRAWFORDVILLE... CROSS CITY...DE FUNIAK SPRINGS...DONALSONVILLE...MADISON... MARIANNA...MAYO...MONTICELLO...PANAMA CITY...PANAMA CITY BEACH... PERRY...PORT ST. JOE...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...TALLAHASSEE...THOMASVILLE...VALDOSTA AND VERNON 452 PM EST FRI FEB 3 2006 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR A SMALL PORTION OF SOUTHWEST AND SOUTH CENTRAL GEORGIA... THE FLORIDA BIG BEND...AND THE EASTERN PANHANDLE...EFFECTIVE UNTIL 900 PM EST (800 PM CST) FRIDAY EVENING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN GEORGIA...SEMINOLE...DECATUR...GRADY...THOMAS...BROOKS... AND LOWNDES. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 8-JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 8:14 PM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 3, 12:14 AM EST | Special Marine Warning | TAE | 61 min | |
| Feb 3, 1:08 AM EST | Special Marine Warning | TAE | 67 min | |
| Feb 3, 1:57 AM EST | Severe Thunderstorm Warning | TAE | Dixie | 48 min |
| Feb 3, 2:13 AM EST | Special Marine Warning | TAE | 47 min | |
| Feb 3, 3:10 AM EST | Dense Fog Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 5 more | 6 hr |
| Feb 3, 4:00 PM EST | Special Marine Warning | TAE | 60 min | |
| Feb 3, 4:19 PM EST | Special Marine Warning | TAE | 56 min | |
| Feb 3, 4:54 PM EST | Severe Thunderstorm Warning | TAE | Franklin | 51 min |
| Feb 3, 5:02 PM EST | Severe Thunderstorm Warning | TAE | Bay, Gulf | 28 min |
| Feb 3, 5:04 PM EST | Severe Thunderstorm Warning | TAE | Taylor | 23 min |
| Feb 3, 5:15 PM EST | Special Marine Warning | TAE | 60 min | |
| Feb 3, 5:34 PM EST | Severe Thunderstorm Warning | TAE | Franklin, Wakulla | 41 min |
| Feb 3, 5:57 PM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 3, 6:15 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 30 min |
| Feb 3, 6:21 PM EST | Severe Thunderstorm Warning | TAE | Taylor | 59 min |
| Feb 3, 6:28 PM EST | Severe Thunderstorm Warning | TAE | Franklin, Wakulla | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.